# SDR USAA200701001

- Difficulty date: December 31, 2006
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N503UW
- Make and model: Boeing 737301
- Aircraft serial: 23237
- Aircraft time: 55,469 hours, 42,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3.625 INCH CRACK FOUND AT RIGHT SECTION 46 SKIN BETWEEN STA 867 & 887 AT LAP JOINT S25R.  REMOVED DAMAGE & INSTALLED DOUBLER & TRIPLER REPAIR PER BOEING SRM 53-00-01 FIG 201.
